# SDR DALA2020022651429

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,653 hours, 26,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 6225777) EMERGENCY SEAT LIGHT 29 DEF INOP. CORRECTIVE ACTION: FOUND HARNESS FOR EEPLS LIGHTING NOT ROUTED FROM WALL TO SEAT. ROUTED HARNESS AND CONNECTED TO SEAT REF B757 WDM 33-51 AND B757 SWPM CH 20-10.
